Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1996, Issue 470

Issues

PBW-bases of quantum groups.

Claus Michael Ringel
Published Online: 2009-12-08 | DOI: https://doi.org/10.1515/crll.1996.470.51

About the article

Published Online: 2009-12-08

Published in Print: 1996-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1996, Issue 470, Pages 51–88, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1996.470.51.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
ALESSANDRO ARDIZZONI
Glasgow Mathematical Journal, 2012, Volume 54, Number 01, Page 9
[2]
Pu Zhang
Communications in Algebra, 1999, Volume 27, Number 10, Page 4633
[3]
José L. Bueso, J. Gómez-Torrecillas, F. J. Lobillo, and F. J. Castro
Communications in Algebra, 2001, Volume 29, Number 3, Page 1357
[4]
Abudukade Wufu Abdikadir Obul
Communications in Algebra, 2005, Volume 33, Number 1, Page 343
[5]
Shmuel Zelikson
Algebras and Representation Theory, 2005, Volume 8, Number 1, Page 35
[6]
Samuel A. Lopes
Communications in Algebra, 2006, Volume 34, Number 12, Page 4523
[7]
Gulshadam Yunus and Abdukadir Obul
Chinese Annals of Mathematics, Series B, 2011, Volume 32, Number 4, Page 581
[8]
Bangming Deng and Jie Du
Pacific Journal of Mathematics, 2005, Volume 220, Number 1, Page 33
[9]
Xin Tang
Pacific Journal of Mathematics, 2010, Volume 247, Number 1, Page 213
[10]
M. Beattie, S. Dăscălescu, and Ş. Raianu
Israel Journal of Mathematics, 2002, Volume 132, Number 1, Page 1
[11]
C sar Bautista and Mar a Araceli Juar z-Ram rez
Journal of Physics A: Mathematical and General, 2003, Volume 36, Number 9, Page 2271

Comments (0)

Please log in or register to comment.
Log in